strenghtening with pills

strmann

New member
hi everyone,I have a problem that wont go away.I bled from the johnson as I stretched soon after a hotrap.This is the third time since i started pe last december.I've tried the ROP but its too uncomfortable.I just cant stand the copper/zinc on my skin.
Can anyone recomend me effective enhancement pills to strenghten it? I dont want to lose more blood.
Thanks
 
Whatever you are doing that is making you bleed from your penis...STOP IT RIGHT NOW! Your penis should not be bleeding! You are going at it way way too hard! You should start with a very light manual routine and work your way up to more intense exercises AFTER you have conditioned your penis to the added stresses of Penis Enlargement. Please take me serious. You could render yourself impotent if you continue to damage your penis this severely.
 
My stomach and head went light and queezy when you said that man. Your penis should never bleed from Penis Enlargement. I hope it was from dry skin or something. If it is leaking blood through the hole then get to the doctor.
 

strmann

New member
Yes it leaks blood through the opening.Its usually from the hotrap or cloth.It never happens when I dont warm up though.It gets real tender right after warm-up.I'm going stop the hotrap/cloth warm-up from now on.
 

dopefish

Member
strmann said:
Yes it leaks blood through the opening.Its usually from the hotrap or cloth.It never happens when I dont warm up though.It gets real tender right after warm-up.I'm going stop the hotrap/cloth warm-up from now on.
Definatly. If something is not working for you, don't go along with it!

And it DEFINATLY sounds like the hot-wrap isn't working for you. :)
 
i don't reallt think it could be hot wrap , u might have some infection or some cut in the urethra, and unforuneatly u might want to ask a doctor about it, it's not that rare and should be treated so it doesn't get worse
 

Members online

Top